Page 2 of Yasmin Oral Contraceptive reviews
Read or post reviews on thousands of acne products & treatments.
21 yellow tablets
3 mg drosperinone and 0.03 mg ethinyl estradiol.
lactose monohydrate NF, corn starch NF, pregelatinized starch NF, povidone 25000 NF, magnesium stearate NF, hypromellose USP, macrogol 6000 NF, titanium dioxide USP, talc USP, and ferric oxide pigment, yellow NF. The white inert film-coated tablets contain lactose monohydrate NF, microcrystalline cellulose, magnesium stearate NF, hypromellose USP, talc USP, and titanium dioxide USP.
7 white inert film-coated tablets
Lactose monohydrate NF, corn starch NF, povidone 25000 NF, magnesium stearate NF, hypromellose USP, talc USP, and titanium dioxide USP.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Where to buy
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Physical side effects were manageable but still unpleasant. I had diarrhea often, strong headaches that made my eyes hurt and I couldn't bear to listen to any sound, my forehead would throb in pain. Often I would feel numbness in my left arm and left leg. Both legs would hurt and shake while trying to sleep, kinda like restless legs. Couple of times I felt a chest tightness, like losing my breath. I'm a skinny woman and all of sudden I had bloated belly and was retaining water even though my diet stayed the same (I suffer from celiac sprue so I follow a gluten-free diet). I felt nausea everyday. My skin seemed to get a better texture though but I had a breakout of cystic acne that seemed to get worse. Anyway I feel defeated that I was forced to quit this pill, unfortunately I became severely depressed and tried to commit suicide after 3weeks on Yasmin. I was crying and feeling miserable without any explanation, I just wanted to die. I know a lot of people will say that I should have kept taking it for 3months to see results but I'm sure that in my case I would end up dead if I kept on. As soon as I quit taking it I became my normal self, sure I still have acne but at least I'm not an emotional physical rollercoaster. It didn't work for me but maybe it will work for you.
I started using yasmin when I WAS 18 and used it for 3 years , with short breaks..
2 years ago I stopped it forever and at first I experienced the worst side effects ever, but even so, stopping WAS THE BEST DECISION OF MY LIFE.
SIDE EFFECT that i experienced:
while ON yasmin:
BAD CELLULITE ( every time I stopped them, a week after the cellulite disapear, so don't tell me there's no connection)
The period after STOPPING them:
INGROWN HAIR ON MY LEGS (I had marks on my legs for 1 year, it was horrible)
IRREGULAR MENSTRUATION FOR MONTHS
Now, after 2 years of stopping, my body finally recovered from this POISON , I still have mild to moderate acne, but, otherwise I FEEL GREAT :)
Took this (in generic Ocella form) from ages 19-23. It worked great on my acne, but when I was 22 I developed migraines and high blood pressure, a risk factor for having a stroke on Yasmin. When I went off it, it caused horrible cystic acne, worse than anything I had before, that has been dominating my life for the past two years, as well as the loss of 1/3 of my hair and horrible mental effects (crying, extreme anxiety and sadness) as well as weight gain. PLEASE look around on the post-pill breakout forums, or just google "acne after stopping Yasmin" before taking this. It is a horrible drug and there is no way to avoid the bad effects when you stop, which you'll have to do eventually. DO NOT use hormonal birth control for acne, it just makes it worse in the end. Should come with a warning label: you'll look great while you take it, but be bald and cystic when you come off...
Yasmin cleared my 'mild' acne that although I was told didn't show and was nothing,caused me a great deal of distress. Dianette did not work at all and spironolactone had stopped being as effective. The only bother I have us during my weeks break which I quite often skip now. Highly recommended. Took a a few weeks to show full improvement but never got worse.
After suffering from acne since 13 years of age, now 27! I had almost given up hope on finding something out there to clear up my cystic acne. I started Yasmin a year and a half ago.I had been reading reviews and reasearch and decided to cut out dairy as well. No milk whatsoever. Girls be patience as it does take 6 months to clear up, and it does get worse before it gets better! I believe this works for hormonal related acne which for me was from me cheeks down my neck. In the past iv tried roaccutane, (worst drug ever) every topical treament, diet, every antibiotic, spent £500 on laser treatment. My skin is clear, not one spot. I definitely recommend it but give it a good 6 months or so and no milk!!
I was taking NOVIAL last year, (not for acne). My skin was clear in a month. but I didn't know it was because of the pill. Then I stopped taking them because it caused me migraine. This year I had the worst break out of my life, because I'm about to finish my career and I'm very stressed (stress = high androgen levels). So, I decided to take a low dose pill. "Yasmin". I have been on it for 2 weeks and my skin is getting better. For experience I know my acne it's hormonal, (hereditary) my sister had acne and as soon she started to take birth pills, her skin cleared up. So I suggest you, you must not take the pill at least you know your acne is essentially hormonal. It can causes you some issues.
I will post later to keep you informed :)
Before I started this pill I didn't suffer with skin as badly as I do now. I had mild acne, however this caused severe cystic acne especially around my jaw it was horrendous. My derm told me to stop it was causing so much harm.
About three years ago I got the Mirena IUD put in and this was the worst thing to ever happen. Right after I started getting horrible break outs and I never broke out in the past. So finally three months ago I go it taken out. My gyno recommended that I get on the pill because it helps with acne. So I started taking ocella (generic version of yasmin) my skin has been a little rocky and is no where near perfect. I'm about to go into my fourth packet and I feel like my skin isnt the best it could be. I am going to wait and see but I am tired of feeling self conscious about my skin!
I took Ocella (generic Yasmin) from the ages of 19-23. Before that I took Ortho Tri Cyclen Lo from the ages of 16-19. I only was put on the Yasmin because when I tried to quit Ortho I broke out terribly (only ever had mild acne). What they don't tell you is that when you go OFF birth control pills, your acne often gets MUCH worse than it ever was, because it does such unnatural things to your hormones. Google around and look at the acne after the pill thread on here, you will find a million horror stories of women who took the pill, went off, then developed severe cystic acne.
After about 4 years on Yasmin I noticed that I couldn't think straight, always had debilitating headaches, and my muscles were weak even though I worked out a lot. My doctor said that the Yasmin was causing my migraines, and that developing migraines while on the Pill meant I was at an increased risk of having a stroke.
Stopping it was hell. I had no idea what I was getting into. I lost at least 1/3 of my hair and had a receding hairline. My hair started growing in gray in places. I had uncontrollable acne that did not respond to BP or extreme elimination diets and supplements. It took about 6 months before my body started feeling normal-ish again and a year before I tamed the acne with Atralin (a brand of tretonin).
Don't mess with this stuff, or any pill. Try the copper IUD or some other non hormonal method if you need BC. It is just not worth the risk to your body and skin.
Just stick with it!!
I have suffered from terrible acne over my t-zone area from around the age of 15 (now 22) and have used dianette on/off for years. Over christmas my acne flared up again, probably worse than ever so decided to go on dianette again. However, I had recently been diagnosed with hypothyroidism so was advised to try yasmin. The first three months were terrible in fact my acne got a lot worse, but as soon as i started month 4 things very quickly began to improve and by month five my skin is basically crystal clear soo much clearer than with dianette!! So if you can just make it past the first 3 months you will begin to see signs of improvement!!